# SDR AALA202208086133

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737
- Aircraft serial: 31095
- Aircraft time: 35,927 hours, 14,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR WILL NOT OPEN. ADJUSTED LEFT AFT LAVATORY LAVATORY DOOR LATCH COVER. OPERATIONS CHECKS GOOD PER 25-45-00.
